# SDR DLM88100595

- Difficulty date: March 6, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 48,653 hours, 36,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS INOP.  REPLACED CONNECTOR OVERWING EMERGENCY LIGHT OPS NORMAL.
